# SDR SWIA2025033100028

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 37,773 hours, 24,862 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Condition: Cracked
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT WINDSHIELD SHATTERED AT 17,000 FT; 3.4 PSI PRESSURE DIFFERENTIAL.  (FLIGHT 5988 - FILED CLOSED)REMOVED AND REPLACED CA WINDSHIELD PER CRJ-700 AMM 56-11-01.  OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.  A/C OKAY FOR SERVICE. C/W CRJ 700 COCKPIT WINDSHIELD / SIDE WINDOW INSTALLATIONTORQUE WRENCHS/N: 0519112782DUE: 5/2025
